Advertisement -- Learn more about ads on this site.


    MOM2ACAT   160,435
SparkPoints
100,000 or more SparkPoints
 
 
Starting a new chemo next week

Tuesday, November 08, 2011

I'm going to be starting a new chemo next week, called Gemzar. It will be two weeks in a row (on Tuesdays) then a week off, for 3 months.
Hopefully I won't lose my hair, most people on it don't, but there is a small chance. I am still continuing with the Aredia also, which I had today.

I told my doctor about seeing my internist last week with the sinus infection, and that I was still having pain on the left side of my face, so he prescribed me a different antibiotic. I'm hoping this one won't be so hard on my stomach. I finished the Zithromax Sunday and I am still having stomach upset from it.

The lesion on my right hip is in an area where it is causing pain, so I will be seeing the radiation oncologist about that. It won't cure anything, for stage IV bone mets, radiation is used for pain relief.

I was glad to get back home today; it's chilly and rainy, and my left hip, the side with the sciatica, is hurting today. It was hard to get comfortable in the chair, even though it was a padded recliner, while getting my 2 hour Aredia infusion today. I was glad when my nurse told me I could wait til next week to start the Gemzar. That infusion will take about 35 minutes. I took a pain pill as soon as I got home and it's starting to make me feel a little better.
SHARE
  Member Comments About This Blog Post:

BUNNONE 11/9/2011 1:39PM

    I hope the new treatment brings you relief without too many side effects. It sounds like you have good medical care.

Have a good afternoon.
emoticon

Report Inappropriate Comment
AMYBINTN 11/9/2011 1:10PM

    I hope the new chemo works well, Shari, and that the new meds for your sinus infection will give you some relief. I'm thinking about you and saying a prayer for you.
emoticon emoticon amy

Report Inappropriate Comment
OPALMOON 11/9/2011 7:56AM

    I am praying that the new treatment will be successful for you, Shari, and that the hip pain can be helped as well. Fingers crossed you manage to have a restful night and that the pain pill keeps on working so you can be comfortable.

I hope Kallie and Timmy are giving you lots of TLC!



emoticon

Report Inappropriate Comment
PIMPINELLAN50 11/9/2011 2:06AM

    Hope that the new treatment plan will go smoothly for you.
And that the radiation will relieve the pain in your right hip.
Keeping my fingers crossed that you dont lose your hair.
And that the new antibiotic will take care of your sinus infection.
Wishing you a relaxing evening, and a good nights sleep!
emoticon

Report Inappropriate Comment
CELLOPLAYER1 11/8/2011 10:34PM

    I hope knowing your new treatment plan has given you some peace of mind. Take care!

Report Inappropriate Comment
ANGIEINTRAINING 11/8/2011 8:43PM

    Thank you for keeping us updated. I hope you don't lose your hair either! I hope it all goes well for you. I will keep you in my thoughts and prayers!

Report Inappropriate Comment
CARRAND 11/8/2011 8:06PM

    I'm so glad you still have options in treatment. I hope you don't lose your pretty hair.

Report Inappropriate Comment
KEL_BEL_FX3 11/8/2011 7:30PM

    I'm glad to hear about your new treatment plan. I hope it helps. You remain in my thoughts and prayers.

Report Inappropriate Comment
CIRANDELLA 11/8/2011 6:33PM

    Thanks for letting us know about your new treatment plan, Shari. It does seem to give one a good sense of hope and optimism, even in the face of some pretty severe physical demands you must contend with, such as that discomfort in the recliner (which may be, in large part, connected to the lousy weather conditions). I hope things will proceed smoothly for you with this new approach and that the pain in your hip will lessen, with the radiation. emoticon

Report Inappropriate Comment
KERRYG155 11/8/2011 5:13PM

    Glad there is now a plan and hope that new antibiotic takes care of the sinus pain. One less thing for you to endure!

Report Inappropriate Comment
NURSNANA 11/8/2011 5:06PM

    Hey Shari, Well, now you know what to expect. Did your doctor tell you what other side effects to expect? I will be praying the side effects are mild, you keep your hair, and if they decide to do radiation that it helps decrease your pain. So glad he put you on another antibiotic. I know you will feel better when you get rid of the sinus infection.

Hope you can take it easy and relax this evening, and keep warm and cozy. :)

~hugs~
Nancy
emoticon emoticon emoticon

Report Inappropriate Comment
BETHGILLIGAN 11/8/2011 3:42PM

    New treatment sounds good! Will hope you don't lose your hair. Hopefully, they can relieve some of your hip pain. Rest!

Report Inappropriate Comment
ELLFIN3 11/8/2011 3:34PM

    Glad to hear about the new treatment!! I hope the treatment for Your hip helps with the pain!! Rest up Dear Friend!! Love Ya!!! emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.